# SDR SIMA20190325002

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 33,025 hours, 30,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM AML PAGE 4191593 ITEM 3.  FOUND POSSIBLE CRACK/SKIN PEELING AT FRAME 25 STRINGER 21L REF. ITEM 1 OF THIS LOG PAGE. C/A-COMPLIED WITH REPAIR OF DAMAGED AREA AT FRAME 25 STRINGER 21L AND 21R IAW SRM 53-22-01.
